# SDR SWAA2022021514189

- Difficulty date: April 7, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB PANEL 333AB SPRING SEALS ARE CRACKED / REMOVED + REPLACED LEFT HORIZONTAL STAB PANEL 333AB SPRING SEALS IAW SOPM 20-50-01 - 55920U 10APR18
